# SDR NACA2022092400001

- Difficulty date: September 24, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,316 hours, 51,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3/8 INCH HOLE IN BS 520L FRAME BETWEEN STR 16 AND 17 ON THE RADIUS. REPAIRED 520L FRAME PER EO# 19321, REFERENCE PROJECT WORKSHEET.
